Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 192, NWS Charleston, SC

August 11, 2007Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Aug 11, 2007, 9:21 PM EDT for Berkeley County, South Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2007, 9:21 PM EDT (01:21 UTC)
Expired
Aug 11, 2007, 9:45 PM EDT
In force
24 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 109 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.4 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5236 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 120121
SVRCHS
SCC015-120145-
/O.NEW.KCHS.SV.W.0192.070812T0121Z-070812T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
921 PM EDT SAT AUG 11 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 945 PM EDT

* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WANDO...OR ABOUT 11 MILES EAST OF GOOSE CREEK...MOVING SOUTHWEST AT
  30 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  HUGER...
  WANDO...CAINHOY...
  DANIEL ISLAND...GOOSE CREEK...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3290 7996 3290 7995 3290 7997 3299 8004
      3300 8003 3313 7985 3306 7970 3284 7992
TIME...MOT...LOC 0121Z 032DEG 30KT 3297 7987

$$
1 follow-up statement
000 
WWUS52 KCHS 120144
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
943 PM EDT SAT AUG 11 2007

SCC015-120153-
/O.EXP.KCHS.SV.W.0192.000000T0000Z-070812T0145Z/
BERKELEY SC-
943 PM EDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
945 PM EDT...

AT 943 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

THIS STORM WILL STILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND BRIEF GUSTY WINDS TO 40 MPH...ESPECIALLY AROUND GOOSE
CREEK.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

LAT...LON 3290 7996 3290 7995 3290 7997 3299 8004
      3300 8003 3313 7985 3306 7970 3284 7992
TIME...MOT...LOC 0143Z 032DEG 30KT 3281 7998

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:45 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 11, 7:45 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
745 PM EDT SAT AUG 11 2007

.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN WEST OF THE AREA
THROUGH NEXT WEEK. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT WITH
WEAK HIGH PRESSURE RETURNING FOR NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CONVECTIVE COMPLEX RESPONSIBLE FOR PRODUCING WIND DAMAGE ACROSS A
GOOD PORTION OF SOUTHEAST GEORGIA EARLIER THIS AFTERNOON AND
EVENING HAS SHIFTED SOUTH OF THE AREA. WHILE THE ATMOSPHERE HAS
STABILIZED IN THE WAKE OF THESE STORMS...SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE PEE DEE ARE DROPPING SOUTH INTO THE AREA
AHEAD OF A COLD FRONT. THE ATMOSPHERE REMAINS QUITE UNSTABLE
ACROSS SOUTHEAST SOUTH CAROLINA...SO EXPECT A POTENTIAL FOR A FEW
STRONG STORMS TO DEVELOP...WITH GUSTY WINDS...FREQUENT LIGHTNING
AND HEAVY RAINFALL THE MAIN THREATS. THE SCATTERED SHOWERS AND
THUNDERSTORMS WILL SHIFT FROM SOUTHEAST SOUTH CAROLINA BACK INTO
SOUTHEAST GEORGIA LATE TONIGHT AS THE COLD FRONT CONTINUES TO
PROCEED THROUGH THE FORECAST AREA.

ALL EXCESSIVE HEAT WARNINGS/HEAT ADVISORIES HAVE BEEN CANCELLED AS
HEAT INDEX VALUES CONTINUE TO FALL AND ARE BELOW CRITERIA AT ALL
LOCATIONS. HAVE ADJUSTED FORECAST HOURLY TEMPERATURES TO REFLECT
THE RAIN-COOLED AIRMASS WHICH IS IN PLACE ACROSS SOUTHEAST
GEORGIA THIS EVENING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE COLD FRONT WILL DISSIPATE SOUTH OF THE AREA ON SUNDAY. THERE
WILL BE ENOUGH OF AN AIRMASS CHANGE TO ALLOW HIGHS TO ONLY GET
INTO THE LOWER TO MID 90S. THESE TEMPERATURES COMBINED WITH
DEWPOINTS IN THE LOWER TO MID 70S WILL RESULT IN HEAT INDEX VALUES
OF 100-105 IN THE TRI-COUNTY AREA...AND AROUND 105 ELSEWHERE.
SINCE THESE VALUES ARE ONLY MARGINAL...WILL NOT ISSUE A HEAT
ADVISORY AT THIS TIME FOR SUNDAY...ALTHOUGH ONE MAY BE ISSUED FOR
A PORTION OF THE AREA WITH LATER FORECASTS. ISOLATED CONVECTION IS
POSSIBLE SUNDAY AFTERNOON INTO SUNDAY EVENING...ALTHOUGH SCATTERED
COVERAGE IS POSSIBLE IN FAR SOUTHERN PORTIONS OF THE FORECAST AREA
CLOSER TO THE DISSIPATING FRONTAL BOUNDARY.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
THE FCST AREA WILL REMAIN ON THE ERN PERIPHERY OF THE MID AND UPPER
RIDGE THAT HAS RETROGRADED TO THE W EARLY IN THE WEEK...AND THE LONG
WAVE TROUGH OVER THE WRN ATLC. AT THE SURFACE...THE REMNANTS OF THE
COOL FRONT WILL DISSIPATE NEAR OR S OF THE AREA MON...WITH A WEAK
SURFACE TROUGH TO MOVE THROUGH MON NIGHT...WITH A WEAK PRES PATTERN
TO DEVELOP TUE.

FOR THE MID AND LATTER HALF OF THE WEEK...THE RIDGE WILL BEGIN TO
BUILD E AGAIN WITH SLOWLY RISING HEIGHTS...WHILE THE ATLC RIDGE AT
THE SURFACE AND LOW LEVELS WILL GRADUALLY MAKE ITS RETURN ACROSS THE
REGION.

FOCUS FOR CONVECTION DURING MUCH OF THE WEEK LOOKS TO BE THE SEA
BREEZE...SO AT THIS TIME WE ARE NOT FORECASTING ANYTHING MORE THAN
SLIGHT CHANCE TO CHANCE POPS. HOWEVER...A WEAK SHORT WAVE AND
SURFACE TROUGH LOOKS TO MOVE THROUGH FROM THE NW MON NIGHT...AND
COULD ENHANCE PRECIP CHANCES SHOULD IT MOVE IN BEFORE SUNSET MON
EVE. THIS WILL NEED TO BE WATCHED IN LATER FCSTS.

TEMPS DO NOT LOOK TO BE AS HIGH AS THE RECENT HOT WX...BUT STILL
ABOVE NORMAL LEVELS THROUGHOUT THE WEEK. LOOK FOR MAX TEMPS TO CLIMB
INTO THE MID AND UPPER 90S EACH AFTN...BUT THE SEA BREEZE WILL HOLD
COASTAL TEMPS DOWN CLOSER TO 90. NIGHT TIME MINS WILL GENERALLY BE
IN THE LOWER TO MIDDLE 70S...EXCEPT HIGHER ALONG THE SHORELINE.

WILL NEED TO KEEP AN EYE ON THE TROPICS NEXT WEEKEND...TO SEE WHAT
BECOMES OF THE STRONG WAVE THAT HAS RECENTLY MOVED OFF THE AFRICAN
COAST.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
CONSIDERABLE MID AND LEVEL DEBRIS CLOUDS ACROSS BOTH TERMINALS THIS
EVE WILL GRADUALLY THIN AND DISSIPATE TONIGHT. PRECIP LOOKS TO HAVE
ENDED AT KSAV...BUT CLUSTERS OF SHRA/TSRA DEVELOPING N OF KCHS THIS
EVE ALONG THE COOL FRONT. THUS WE COULD SEE THIS ACTIVITY IMPACTING
THE KCHS TERMINAL BETWEEN 01Z AND 05Z. CURRENT 00Z TAF HAS
CUMULONIMBUS CLOUDS AND VCTS DURING THIS TIME...BUT POTENTIAL DOES
EXIST FOR GUSTY WINDS AND MVFR CONDITIONS SHOULD A TSRA IMPACT THE
IMMEDIATE AREA.

LATER TONIGHT WILL NEED TO KEEP WATCH FOR POSSIBLE MVFR CONDITIONS
AT BOTH SITES SHOULD CLOUDS DISSIPATE ENOUGH TO ALLOW FOR LOW
STRATUS AND/OR LIGHT FOG TO FORM.

CURRENT INDICATIONS ARE FOR VFR WEATHER AT BOTH TERMINALS ON
SUN...BUT WITH FRONTAL BOUNDARY IN THE AREA AND INTERACTION WITH THE
SEA BREEZE THERE IS A SMALL CHANCE OF TSRA AT EITHER SITE IN THE
AFTN. PROBABILITY IS TOO LOW AT THIS TIME TO INCLUDE IN THE 00Z
TAFS.

LIGHT WINDS EARLY IN THE FCST PERIOD WILL BECOME NE OVERNIGHT OR SUN
MORNING...BEFORE VEERING TO E WITH THE SEA BREEZE IN THE AFTN.

EXTENDED AVIATION OUTLOOK...
MAINLY VFR CONDS ARE EXPECTED SUN THROUGH THU...WITH A CHANCE OF
SEEING VSBYS DROP TO MVFR OR IFR LEVELS DURING THE EARLY MRNG HRS
AND DURING AFTN/EVE CONVECTION.

&&

.MARINE...
A WEAK COLD FRONT WILL SLOWLY MOVE SOUTH ACROSS THE COASTAL WATERS
TONIGHT. TIGHTENING OF THE PRESSURE GRADIENT SOUTH OF THE FRONT
MAY KEEP WINDS IN THE 15 TO 20 KT RANGE IN THE OUTER GEORGIA
WATERS THIS EVENING. ELSEWHERE...WINDS HAVE DROPPED OFF FROM
EARLIER TODAY AND ALL SMALL CRAFT SHOULD EXERCISE CAUTION
HEADLINES WILL BE REMOVED. EXPECT A NORTHEAST SURGE TO DEVELOP
FOLLOWING THE PASSAGE OF THE FRONT LATE TONIGHT INTO SUNDAY
MORNING...WITH SOME MODELS INDICATING A STRONG LOW LEVEL WIND
FIELD DEVELOPING. INCREASING WINDS/SEAS MAY REQUIRE THE ISSUANCE
OF SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINES IF NOT SMALL
CRAFT ADVISORIES IN SOME PLACES LATE TONIGHT OR SUNDAY.

NO MAJOR CONCERNS AT PRESENT FOR THE MARINE COMMUNITY THROUGH THE
WEEK...ALTHOUGH DEPENDING UPON THE STRENGTH AND TIMING OF THE
SURFACE TROUGH ASSOCIATED WITH THE SHORT WAVE EXPECTED MON
NIGHT...WE MAY NEED TO ADJUST SOME WIND FCSTS AT A LATER TIME.
THEREAFTER THE ATLC RIDGE WILL GRADUALLY MAKE IT RETURNS AND LOOKING
AT A MOSTLY SLY FLOW FOR TUE THROUGH THE END OF THE WEEK.

ALTHOUGH WE DO NEED TO WATCH FOR SOME ENHANCEMENT OF WINDS WITH THE
AFTN SEA BREEZE AND NOCTURNAL SURGES...FOR THE MOST PART WINDS WILL
REMAIN 15 KT OR LESS...WITH SEAS NO HIGHER THAN 3 OR 4 FT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JAQ/33
Hazardous weather outlook, Aug 11, 7:09 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
709 PM EDT SAT AUG 11 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-122315-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
709 PM EDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS..A FEW THUNDERSTORMS EARLY TONIGHT COULD
BECOME STRONG...PRODUCING GUSTY WINDS...CLOUD TO GROUND LIGHTING
AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

EXCESSIVE HEAT...HEAT INDICES MAY REACH AROUND 105 DEGREES ACROSS
PARTS OF SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA THROUGH
FRIDAY. HEAT ADVISORIES AND/OR EXCESSIVE HEAT WARNINGS MAY
EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED.

AMZ330-350-352-354-374-122315-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
709 PM EDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS...A FEW THUNDERSTORMS COULD BECOME STRONG
ACROSS THE COASTAL WATERS TONIGHT...PRODUCING GUSTY WINDS...CLOUD
TO WATER LIGHTNING AND VERY HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE DO REQUEST ANY REPORTS OF CONDITIONS OVER THE MARINE AREA TONIGHT.

33/JAQ

In the hours before

Local storm report, Aug 11, 6:12 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     HINESVILLE              31.85N 81.60W
08/11/2007                   LIBERTY            GA   LAW ENFORCEMENT

            A TREE FELL ON A POWER POLE CAUSING IT TO SNAP IN TWO IN
            FRONT OF THE HINESVILLE POLICE DEPARTMENT.

&&

DPB
Local storm report, Aug 11, 6:17 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     REIDSVILLE              32.09N 82.12W
08/11/2007                   TATTNALL           GA   COUNTY OFFICIAL

            COUNTY WARNING POINT REPORTS SEVERAL TREES DOWN IN
            REIDSVILLE. TIME ESTIMATED BASED ON RADAR.

&&

33
Special weather statement, Aug 11, 6:30 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
630 PM EDT SAT AUG 11 2007

GAZ138-112330-
INLAND LIBERTY-
630 PM EDT SAT AUG 11 2007

...STRONG THUNDERSTORMS WILL IMPACT LIBERTY COUNTY THROUGH 730 PM
EDT...

AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 45 TO 55 MPH.  THIS STORM WAS LOCATED NEAR SCREVEN FORK...OR
ABOUT 9 MILES SOUTHEAST OF HINESVILLE...MOVING SOUTH AT 5 MPH.

AREAS IN AND AROUND ALLENHURST...CROSSROADS...FLEMINGTON...FORT
STEWART...GUM BRANCH...HINESVILLE...MCINTOSH...RETREAT...
RICEBORO...SUNBURY...MIDWAY AND HALFMOON LANDING WILL BE IMPACTED
THROUGH 730 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

THIS THUNDERSTORM IS ALSO PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Aug 11, 7:30 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
730 PM EDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     2 NW WEFANIE            31.79N 81.84W
08/11/2007                   LONG               GA   LAW ENFORCEMENT

            1 TREE FELL DOWN ON A POWERLINE NEAR THE INTERSECTION OF
            RYEPATCH ROAD AND HIGHWAY 301.

&&

DPB
Special weather statement, Aug 11, 8:06 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
806 PM EDT SAT AUG 11 2007

SCZ045-050-120100-
BERKELEY-CHARLESTON-
806 PM EDT SAT AUG 11 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND CHARLESTON
COUNTY THROUGH 9 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR NEWLAND...OR
ABOUT 9 MILES NORTHWEST OF MCCLELLANVILLE...MOVING SOUTH AT 15 MPH.

AREAS IN AND AROUND SHULERVILLE...SIMMONSVILLE AND WAMBAW CORNER
WILL BE IMPACTED THROUGH 9 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Aug 11, 9:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
914 PM EDT SAT AUG 11 2007

SCZ045-050-120215-
BERKELEY-CHARLESTON-
914 PM EDT SAT AUG 11 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND CHARLESTON
COUNTY THROUGH 1015 PM EDT...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR CHARITY...OR
ABOUT 11 MILES EAST OF GOOSE CREEK...MOVING SOUTH AT 20 MPH.

AREAS IN AND AROUND AWENDAW...CAINHOY...CHARLESTON AIRPORT...DANIEL
ISLAND...GOOSE CREEK...HANAHAN...HUGER...MOUNT PLEASANT...NORTH
CHARLESTON...SULLIVANS ISLAND AND WANDO WILL BE IMPACTED THROUGH 1015
PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 10:10 PM EDTAreal Flood AdvisoryCHSCharleston2 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.